# SDR UALA2011112706520

- Difficulty date: November 26, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 32,999 hours, 14,535 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1650
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FORWARD O2 MASK WILL NOT INFLATE.  REPLACED F/O'S FULL FACE O2 MASK AND O2 BOX PER AMM.  OPS CHECKED GOOD.
